# SDR DL72S990897

- Difficulty date: April 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N533DA
- Make and model: Boeing 727232
- Aircraft serial: 22046
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655456414
- Condition: Corroded
- Location: Bs 560-580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 560-580, STRG 28L, SKIN CORROSION REPAIR.  AN AREA OF CORROSION WAS FOUND IN THE FUSELAGE SKIN NEAR STRINGER 28L BETWEEN FS 559 AND 564.  THE CORROSION WAS CUTOUT WITH A 7 BY 1.85 CUTOUT.  THERE WAS AN EXISTING REPAIR     DOUBLER ADJACENT TO THIS LOCATION FOR THE REPAIR OF TWO SMALLER SKIN CUTOUTS.  THE EXISTING REPAIR DOUBLER WAS REMOVED AND A SINGLE EXTERNAL ALUMINUM DOUBLER INSTALLED TO REPAIR ALL CUTOUTS PER ER/A 367221-14, REV B.
